# SDR ASAA2019062529878

- Difficulty date: June 25, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 13,613 hours, 4,372 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 1853M56P16
- Part serial: BECWD617
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 13,684 hours, 4,391 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REPEAT OF #2 "ENG VALVE CLOSED" LIGHT REMAINING BRIGHT BLUE AFTER ENGINE SHUT DOWN. GROUNDED - YES. DURING HPSOV SWITCH CHANGE FOUND FUEL IN DRY CAVITY OF #2 ENGINE HMU. REMOVED AND REPLACED HMU ON #2 ENG REF T/C N847300 AND T/C N8473001. OPS CHECK AND LEAK CHECK GOOD.
